# SDR SWAA2024040168733

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 68,608 hours, 40,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN AT L1 DOOR MISSING DIRECTIONAL ARROW.<[01] R&R THE LOWER EXIT SIGN LENS AT L1 DOOR REF AMM 33-51-01.
